AZT and palpitations
Jun 1, 2007
A little boy at our school is on a high dose of AZT and has frightening heart palpitations. Is this a "normal" side effect and is there anything we can do to help him? We let him lie down and rest when this happens.
Response from Dr. Henry
AZT has been occasionally linked to some cardiac problems such as cardiomyopathy which may occur more often in children. I would make sure that the child's HIV provider is aware of the concern. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Neuropathy An Ars Symptom?
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Enlarged Lymph Nodes After Eating Sperm Worried I Have HIV
- Itchy Balls After Licking Genital Sign Of HIV AIDS
- Itchy Scrotum After Erotic Massage Sign Of HIV AIDS
- Penis Discharge After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.